# SDR 20001019SH023

- Difficulty date: October 4, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Aircraft: N571SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8496
- System (JASC): 2720 · Rudder Control System
- Part: Nut
- Condition: Misinstalled
- Location: Rudder Pedal
- Part time: 195 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, THE COPILOT''S LEFT PEDAL LOWER BOLT AND NUT WERE FOUND LOOSE.  THE NUT WAS STILL IN NEW CONDITION AND HAD NEVER BEEN PROPERLY TORQUED.  THE PLASTIC SELF-LOCKING FEATURE OF THE NUT HAD NEVER BEEN ENGAGED AND NO TORQUE SEAL HAD BEEN APPLIED.  (X)
